Ask a doctor

5 Days Post Belotero - is This Normal? (photo)

Belotero in tear troughs 5 days ago. Significant bruising and swelling. Started to subside but now can seen and feel ridges. Will this go down?

Doctor Answers (4)

Bruising After Belotero

+2

Hi Z.  Based on how you appear, we believe that the Belotero was injected superfically (above the muscle that surrounds the eye).  We also tried this with one patient and it did not work out well.  The manufacturer was telling us that the superficial placement could work well (Restylane and Juvederm are placed deeper) but it did not.  

You may have residual lumps and bruising.  We use Vitrase to dissolve the product in these situations and you can ask your injector about it.  We also use our q-switched lasers to get rid of the staining appearance from the bruising.  Hope this helps.


Los Angeles Facial Plastic Surgeon
5.0 out of 5 stars 6 reviews

Five days after Belotero under eyes

+2

The appearance that you currently have 5 days after your Belotero injection under your eyes will most likely still change.  The uncertainty is in how much it will change.  I would recommend waiting perhaps a week more for the swelling from your injection to completely resolve and then see how it looks.  If you still feel that you have some ridges, you should return to your injector and you can have a medicine called Hyaluronidase injected to help with the ridges.  

Michael I. Echavez, MD
San Francisco Facial Plastic Surgeon
5.0 out of 5 stars 14 reviews

Bruisestick ointment with Arnica for Belotero bruising

+1

Our office recommends Bruisestick for bruising around the eyes after facial fillers. The Bruisestick contains Arnica and Bromelain. 

Raffy Karamanoukian, MD, FACS
Los Angeles Plastic Surgeon
5.0 out of 5 stars 53 reviews

You might also like...

5 days post Belotero in tear troughs... Is this normal?

+1

Unfortunately bruising and swelling can happen with some patients or injectors. If it does happen it can last a couple of weeks  Ultimately the bruising and swelling will go away but the product may need some massage to smooth out especially if it was injected too superficially. Check back with your provider to see if and when they want to start massage.  After a couple of weeks and some massage, if you are not happy with the results you can consider hyaluronidase to dissolve the product. It's unfortunate but some injectors may not have enough experience with the tear trough area.  It does require extra skill and experience to do it well.

Sam Naficy, MD
Seattle Facial Plastic Surgeon
5.0 out of 5 stars 147 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.